# SDR SWIA2024012531104

- Difficulty date: November 4, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OUTBOARD FLAP PANEL UPPER SKIN HAS MULTIPLE SMOKED FASTENERS   (C-CHECK RO 1/24/2024)   REMOVED 22EA SMOKING FASTENERS IN THE L/H OUTBD FLAP PANEL, UPR SKIN AND INSTALLED 22EA ALTERNATE FASTENERS PER REO 670-57-53-340 REV -- DATE 2023-11-25. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337.
